# SDR VNAA2016121500030

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 4,697 hours, 4,244 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Fadec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FADEC CAUTION MESSAGE. CYCLED SYSTEM CIRCUIT BREAKERS.
